Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonlinear steady state temperature problem for a semi-infinite slab.


Author: Dang Dinh Ang
Journal: Proc. Amer. Math. Soc. 20 (1969), 303-308
MSC: Primary 35.75
DOI: https://doi.org/10.1090/S0002-9939-1969-0239280-7
MathSciNet review: 0239280
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239280-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society